# SDR USAAF01003

- Difficulty date: January 21, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N866US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11310
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 9EL00621200
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND THE EMERGENCY EXIT LIGHT OVER SEAT 12F TO BE INOPERATIVE.  MAINTENANCE REPLACED THE EXIT SIGN.  (M)
